MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ TITANIUM HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN¿ TITANIUM HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided, a2: age at time of the event unknown / not provided, a4: patient weight unknown / not provided, d4: additional device information unknown / not provided.
 
Event or Problem Description
It was reported the screw was loose, the patient suffered loosening of the crown 3 times.Screw was retightened after each loosening.No impact on the patient reported.This event represents the 1st loosening.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) iuniht, (certain titanium hexed screw) for evaluation.Visual evaluation and a functional test were performed, the screw shows signs of wear/use.Tested with in-house implant and it functions as intended.Loosening is a non-verifiable event.Dhr review was completed for the subject lot number 1228769.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1228769 for similar events and 2 other relevant complaint(s) were identified.Review completed utilizing keywords: ¿dental: functional: loosening¿.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the abutment screw was not torqued to specification.Therefore, based on the available information, a device malfunction did not occur.The screw threaded into in-house implant as intended.The reported loosening event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN¿ TITANIUM HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22320715
Report Number0001038806-2025-01486
Device Sequence Number18346182
Product Code NHA
UDI-Device Identifier00844868008545
UDI-Public(01)00844868008545(17)240518(10)1228769
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/18/2024
Device Catalogue NumberIUNIHT
Device Lot Number1228769
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic